RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 2, Pages 370–372 (Mi tvp2594)  

Short Communications

A category theorem in ergodic theory

S. Natarajanab

a University of Manchester, Manchester, England
b Florida State University, Tallahassee, Florida, USA

Full text: PDF file (204 kB)

English version:
Theory of Probability and its Applications, 1973, 17:2, 355–356

Bibliographic databases:

Received: 14.10.1970
Language:

Citation: S. Natarajan, “A category theorem in ergodic theory”, Teor. Veroyatnost. i Primenen., 17:2 (1972), 370–372; Theory Probab. Appl., 17:2 (1973), 355–356

Citation in format AMSBIB
\Bibitem{Nat72}
\by S.~Natarajan
\paper A~category theorem in ergodic theory
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 2
\pages 370--372
\mathnet{http://mi.mathnet.ru/tvp2594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=301168}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 2
\pages 355--356
\crossref{https://doi.org/10.1137/1117040}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2594
  • http://mi.mathnet.ru/eng/tvp/v17/i2/p370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:77
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020